# SDR ABXA9500172

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59197073
- Condition: Corroded
- Location: Fs 802-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND LEVEL II CORROSION ON AFT FUSELAGE LOWER SKIN FROM FS 802 TO FS 996, BETWEEN LONGERON 26 RIGHT TO 26 LEFT.  REPLACE LOWER SKIN FROM FS 802 TO FS 996 IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
